MAUDE Adverse Event Report: STERIS CORPORATION STERIS; 5085 SURGICAL TABLE

STERIS CORPORATION STERIS; 5085 SURGICAL TABLE
Model Number 5085 SURGICAL TABLE
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the 5085 surgical table.The technician inspected the table and was unable to duplicate the reported event; no issues were found with the function or operation.As no issues were noted with the function or operation of the 5085 surgical table, the reported event may be attributed to an undetected obstruction positioned under the table.If the tabletop is commanded to lower and contacts an obstruction and the command to lower is continued, the table base could start to lift off the floor in response to the hydraulic cylinder movement.User facility personnel may visually see the table movement as suddenly lowering in height due to the obstruction becoming dislodged and the table base lifting off the floor.The 5085 surgical table operator manual states, "caution - possible equipment damage: failure to keep all personnel and equipment clear of table before articulation could result in table damage." "do not store items on table base.Doing so may result in equipment damage or inadvertent tabletop movement that could place the patient and/or user at risk of injury." the steris account manager offered in-service training on the proper use and operation for the 5085 surgical table and is awaiting a response.The reported event is attributed to user error.The steris service technician returned the 5085 surgical table to service, and no additional issues have been reported.
 
Event or Problem Description
The user facility reported that during a patient procedure user facility personnel commanded the foot section of their 5085 surgical table to lower in height.The foot section moved "fast/quick" to the lowest height position without being commanded to do so.User facility personnel elected to continue the patient procedure with the foot section in the undesired position.The procedure was completed successfully, and no procedure delay or injury was reported.
 
Additional Manufacturer Narrative
Steris offered in-service training on the proper use and operation for the 5085 surgical table; however, the user facility declined.The table has been returned to service.No additional issues have been reported.

Brand Name
STERIS
Common Device Name
5085 SURGICAL TABLE
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key20577650
Report Number1043572-2024-00070
Device Sequence Number8095395
Product Code FQO
UDI-Device Identifier00724995154875
UDI-Public(01)00724995154875(11)160815
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5085 SURGICAL TABLE
Device Catalogue NumberST014101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/31/2024
Supplement Report FDA Received Date12/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/15/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown